# SDR UALA2010071202473

- Difficulty date: July 11, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 53,719 hours, 19,932 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517113
- Part serial: 1242
- Condition: Unwanted Deploy
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE DEPLOYED DURING AIRCRAFT SERVICING.  DOOR EMERGENCY BOTTLE DID NOT BLOW.  DOOR SLIDE HANDLE WAS CONFIRMED 'DISARMED' PRIOR TO DOOR OPENING.  INITIAL INVESTIGATION SHOWED A STEEL CABLE FROM THE SLIDE FELL OFF AND GOT HUNG WITH THE GIRT BAR BRACKETS ON THE DOOR FRAME FLOOR.  DOOR WAS PARTIALLY OPENED BY AIRFERRY CREW.  REPLACED SLIDE ASSY.
